Hamiltonian model for multidimensional epistasis


Ozcelik S., Erzan A.

INTERNATIONAL JOURNAL OF MODERN PHYSICS C, vol.14, no.2, pp.169-173, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 2
  • Publication Date: 2003
  • Doi Number: 10.1142/s0129183103004310
  • Title of Journal : INTERNATIONAL JOURNAL OF MODERN PHYSICS C
  • Page Numbers: pp.169-173

Abstract

We propose and solve a Hamiltonian model for multidimensional epistatic interactions between beneficial mutations. The model gives rise to either a phase transition between two equilibrium states, without any coexistence, or exhibits a state where hybrid species coexist, with gradual passage from one wild type to another. The transition takes place as a function of the tolerance of the environment, which we defined as the amount of noise in the system.